# SDR CALA2024061801851

- Difficulty date: June 15, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 81,612 hours, 35,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53113402206
- Condition: Damaged
- Location: Fr-13-16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECRA 5331-03043 REV A PART 3 STEP 1 INSTRUCTS TO CONTACT ENGINEE RING BEFORE A/C REACHES 36,859 TFC FOR PERMANENT REPAIR INSTRUCT IONS. CURRENT CYCLES 35441. REQUIRES RFTS.
